# SDR R61A201505210339

- Difficulty date: May 21, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 21,189 hours, 16,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR FRAME 27 DAMAGED HOLE AFT SIDE OF CARGO DOOR BEAM. MAINTENANCE REAMED HOLE IAW ETD2015-170-047841, INSTALLED REPAIR BUSHING IAW ETD2015-170-047841.
